# SDR R61A201801260186

- Difficulty date: January 26, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CABIN FLOOR GUSSET AT FRAME 90, RBL 12 CORRODED.   REMOVED AND REPLACED THE GUSSET IAW SRM 51-75-16,  AND 51-40-08.
